# SDR DALA2023011000180

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 24,381 hours, 9,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 9453738) FOUND MOST EMERGENCY LIGHTS NOT WORKING WHEN TESTED. REMOVED AND REPLACED 10 EMERGENCY BATTERIES REF B737 AMM 33-51-06 M1672, M1673, M2627, M2626, M1671, M1670, M1676, M2335, M1675 AND M2816. ALL LIGHTS OPS CHECK GOOD.
